# SDR HALA2017083100241

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 58,190 hours, 10,683 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE LIGHT ILLUMINATED AT 1000 FT DURING CLIMBOUT, PILOT`S 7 KTS SLOWER THAN CP/SBTY BY 5000 FT AGL.  ALT DISAGREE LIGHT ILLUMINATED AT CLIMBOUT AT 12,000 FT PILOT`S ALTIMETER 300 FT LOW BY 15000 FT CP/STBY WERE WITHIN 150 FT OF EACH OTHER. RT JET TRANFER VALVE ILLUMINATED INFLT DURING FUEL JETTISON AT 12000 FT FUEL JETTISON SUCCESSFUL THRU LT NOZZLE. OPS CHECKED BOTH NR 1 & 2 AIR DATA SYS.  FOUND NR 2 ADC OUT OF LIMITS. REPLACED THE NR 2 ADC. GROUND OPS CHECKED OK IAW AMM 34-12-01.   ACCOMPLISHED MCDP TEST 30. TEST PASSED. ACFT LMP STATUS OK TO REMAIN AT
LAND 3.
